Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the number of invariant closed geodesics


Authors: Karsten Grove and Minoru Tanaka
Journal: Bull. Amer. Math. Soc. 82 (1976), 497-498
MSC (1970): Primary 58E10; Secondary 53C20
DOI: https://doi.org/10.1090/S0002-9904-1976-14072-4
MathSciNet review: 0402810
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, On the iteration of closed geodesics and the Sturm intersection theory, Comm. Pure Appl. Math. 9 (1956), 171-206. MR 19, 859. MR 90730
  • 2. D. Gromoll and W. Meyer, Periodic geodesics on compact Riemannian manifolds, J. Differential Geometry 3 (1969), 493-510. MR 41 #9143. MR 264551
  • 3. D. Gromoll and W. Meyer, On differentiable functions with isolated critical points, Topology 8 (1969), 361-369. MR 39 #7633. MR 246329
  • 4. K. Grove, Condition (C) for the energy integral on certain path spaces and applications to the theory of geodesics, J. Differential Geometry 8 (1973), 207-223. MR 49 #4030. MR 339270
  • 5. K. Grove, Isometry-Invariant geodesics, Topology 13 (1974), 281-292. MR 370651

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58E10, 53C20

Retrieve articles in all journals with MSC (1970): 58E10, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14072-4

American Mathematical Society